# SDR DALA2016012500564

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN FRAME 4/5 ON COVER HANDLE ATTACHMENT AREA OF FWD ENTRY DOOR.  INSTERCOSTAL WAS REPLACED IAW SRM 51-30-2, 51-10-3 PAR 14/21 AND 51-10-4.
